# SDR ASAA2023062443664

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N277AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62472
- Aircraft time: 20,554 hours, 6,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Faulty
- Location: Door  Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LATCH ASSY. FAILED PULL TEST. GROUNDED - YES. REPLACED L1 DOOR SLIDE LATCH ASSY. PER T/C 78225000.
